# SDR USAA2013012500015

- Difficulty date: December 18, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 216T10144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON FRAME ATTACH CLIP AT BS 1562, S33L.  REPLACED FRAME ATTACH CLIP AT BS 1562, S33L IAW BOEING DRAWING 216T1014.
